On a Class of Nonautonomous Max-Type Difference Equations
Wanping Liu,
Xiaofan Yang and
Stevo Stević
Abstract and Applied Analysis, 2011, vol. 2011, 1-15
Abstract:
This paper addresses the max-type difference equation ?? ?? = m a x { ?? ?? / ?? ?? ?? - ?? , ?? / ?? ?? ?? - ?? } , ?? ? N 0 , where ?? , ?? ? N , ?? > 0 , and ( ?? ?? ) ?? ? N 0 is a positive sequence with a finite limit. We prove that every positive solution to the equation converges to m a x { ( l i m ?? ? 8 ?? ?? ) 1 / ( ?? + 1 ) , ?? 1 / ( ?? + 1 ) } under some conditions. Explicit positive solutions to two particular cases are also presented.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/436852.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/436852.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:436852
DOI: 10.1155/2011/436852
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().